Transversality and separation of zeros in second order differential equations

Laister , R. and Beardmore, R. E. (2003) Transversality and separation of zeros in second order differential equations. Proceedings of the American Mathematical Society, 131 (1). pp. 209-218. ISSN 0002-9939

[img]
Preview
PDF - Published Version
355kB

Publisher's URL: http://dx.doi.org/10.1090/S0002-9939-02-06546-2


Item Type:Article
Uncontrolled Keywords:differential equations, transverse zeros, non-Lipschitz non-linearity, separation of zeros, porous medium equations
Faculty/Department:Faculty of Environment and Technology > Department of Engineering Design and Mathematics
ID Code:8188
Deposited By: Dr R. Laister
Deposited On:07 Jul 2010 09:27
Last Modified:22 May 2014 14:11

Request a change to this item

Total Document Downloads in Past 12 Months

Document Downloads

Total Document Downloads

More statistics for this item...
Copyright 2013 © UWE better together